# SDR UIEA2022061900616

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Track
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD  ENTRY  DOOR  (L1)  TRACK  REQUIRES  CLEANING  & LUBRICATION.  CLEANED & LUBRICATED FWD ENTRY DOOR (L1) TRACKS PER; B767-300 AMM 12-21-108. OPS CHECK GOOD )
